# SDR SIMA20121213003

- Difficulty date: December 13, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 24,491 hours, 17,698 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4663 THE CREW REPORTED THE FORWARD FLIGHT ATTENDANT FLASHLIGHT HOLDER WAS BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-SECURED FLASHLIGHT HOLDER TO MOUNT IAW STANDARD MAINTENANCE PRACTICES.  THE FLASHLIGHT CHARGED PROPERLY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
